On July 4th of this year I actually snorted 4 adderalls for recreation. Everyone else was doing it but I pushed the envelope wayyy too far. The next day I experienced extremely fast heart rate, anxiety, nausea, weakness, dizziness and every hour or so I would go into a panic attack state. It was terrifying. Two days later of the same feeling I reluctantly went to the doctor (embarrassed to admit what I'd done) they ran tests on me and my pressure was high and my heart rate was high as well, but they told me it could simply be depression and the drug would wear off. A WEEK later it would still sporatiaclly occur ( the pounding heart, feeling of choking, violent bowel movements containing mostly water, extreme weakness, tight chest, heat flashes, fever,) Finally, I raced to the hospital where they diagnosed me with hyperactive thyroid. (bull) I had to end up taking leave from work for a month and then after being told it was depression was prescribed Xanax which totally helped with the anxiety. I steer clear of alcohol, drugs, eat healthy and exercise and I have been feeling better. Is there a chance I may still need to seek additional help. So far I have seen 4 doctors who assure me I'm fine. I'm still worried though. Still in cases of nervousness I get anxiety and I take a Xanax. Xanax can be addictive so I only take them when I feel anxiety. This is a very serious matter that I think gets overlooked and I feel like there has not been a "antidote" if you will- for these situations with adderall (adderrall).
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST